# SDR SWAA2020100817185

- Difficulty date: September 20, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A75020158
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500I STRINGER 26R STRINGER CLIP CRACKED.  REMOVED AND REPLACED DAMAGED STRINGER CLIP, PER EA 20-153-01929 PART 1.  STR CLIP P/N 143A75020158 (SA-M 326 ATTACHED: A1200821).
